# SDR QXEA9801181

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE RIB BETWEEN PANEL 92J AND 62A IS CHAFED IN SEVERAL PLACES.  REPAIRED IAW FOKKER SRM 51-10-04, PAGE 9, PARAGRAPH 4 A-C AND HORIZON AIR EA 4-57-1573.
